Ad Astra Awards
Ad Astra Journal
Science library
White book
University rankings
Who's who
Publications
Theses and dissertations
Ad Astra association
 
Press releases
News
Events
Funding opportunities
 
Login
Registration
 
>> Românã
 
   
 

A. Dimca, S. Papadima, A. I. Suciu. Algebraic models, Alexander-type invariants, and Green-Lazarsfeld sets. Bulletin Mathématique de la Société des Sciences Mathématiques de Roumanie, 58 (3), pp. 257-269, 2015.

Abstract: We relate the geometry of the resonance varieties associated to a commutative differential graded algebra model of a space to the finiteness properties of the completions of its Alexander-type invariants. We also describe in simple algebraic terms the non-translated components of the degree-one characteristic varieties for a class of non-proper complex manifolds.

Keywords: Resonance varieties, characteristic varieties, Alexander invariants, completion, Gysin models, intersection form

URL: http://ssmr.ro/bulletin/volumes/58-3/node5.html

Posted by Alexandru Ion Suciu

Back

   
© Ad Astra 2001-2013